jane_doe

a little piece of me
2002-01-24 16:00:13 (UTC)

telemarketers

what is it with those damn people calling at 9:00 a.m.???
grrrrr! they're trying to drive me insane, i know it.
(hehe they don't have too far to go!). i mean, ugh. 9??
geez. i haven't been getting enough sleep lately, and that
most certainly did not help. i tried to go back to sleep
after they called, but i just couldn't. my alarm wasn't
set to go off for another 2 hours :( grumble grumble
grumble.

so anyway, brett (it doesn't count in here heather!!!) and
i got into yet another argument last night. it was pretty
much my fault. actually, it was totally my fault. things
go ok, and i can pretend for a little while that everything
is ok between us, then suddenly i just can't anymore. what
kills me is that nothing ever seems to phase him. he just
doesn't care. he gets all pissy at me if say that to him,
because i don't know how he feels blah blah blah, but come
on. saying you care and acting like it are 2 different
things. it's like nodding your head yes while saying no.
very confusing. which is it? know what i mean? i suck
with analogies. :) anyway, that's how everything has been
with us. he says one thing, but contradicts himself in
other ways. he expects me to just understand everything
when there are so many contradictions and empty gaps. *big
heavy discontented with everything especially boys sigh*

hmm, last night, a little while after i took my little pink
pill i started getting really dizzy. i really didn't think
i'd be feeling any effects just yet, but i was. i looked
up side effects, and sure enough, that was one of them. i
really hope it goes away. i've been kinda dizzy for a
couple of days now. it's really bad shortly after i take
them, but it's still there the next day. there's no way
i'm going to tell the doc though. if this doesn't work, i
don't want to play the whole 'try everything ever made but
nothing works' game. and i most definitely do not want to
see a shrink. no way. i can deal with the dizziness, i
think. maybe after i've been on them a little longer,
it'll go away. i'm just getting used to them or
something. i don't know.

ok, tis all for now. being that it's still fairly early,
i'll probably write more later. have a nice day everyone.
that's an order.

jane_doe